Alert archive / Florida / River Flood Warnings in 2012

River Flood Warning 22, NWS Tampa Bay, FL

July 18, 2012Pasco County, Florida

NWS Tampa Bay, FL issued this river flood warning at Jul 18, 2012, 10:57 AM EDT for Pasco County, Florida. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Jul 18, 2012, 10:57 AM EDT (14:57 UTC)
Expired
Jul 20, 2012, 9:35 PM EDT
In force
59 hr
Issued by
NWS Tampa Bay, FL
Flood severity
Minor

County Pasco County, FL

The radar

The Tampa radar (KTBW), 67 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Anclote River near Elfers at Little Road (ELFF1). The gauge peaked at 22.07 ft at Jul 19, 2012, 8:00 AM EDT.

actionminormoderate152007/1807/1907/2007/2107/22
Action stage
18 ft
Minor stage
20 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02310000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WGUS42 KTBW 181457
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1057 AM EDT WED JUL 18 2012

A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE ANCLOTE RIVER AT ELFERS.

HEAVY RAINFALL HAS LED TO RISING WATER LEVELS...WHICH ARE EXPECTED TO REACH FLOOD STAGE BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-190357-
/O.NEW.KTBW.FL.W.0022.120718T1457Z-120719T0600Z/
/ELFF1.1.ER.120718T1404Z.120718T1800Z.120719T0000Z.NO/
1057 AM EDT WED JUL 18 2012

THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ANCLOTE RIVER AT ELFERS
* FROM THIS MORNING UNTIL LATE TONIGHT
* AT 9AM WEDNESDAY THE STAGE WAS...19.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 20.8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 22 FEET...THERE IS WATER OVER THE ROADWAY ALONG THE ELFERS 
  PARKWAY
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.2 FEET ON MAY 10 
  1979.

$$

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   THU    FRI    SAT    SUN    MON

ANCLOTE RIVER
 ELFERS       20  19.8  WED 09 AM  18.5   15.8   14.7   14.3   13.9
6 follow-up statements
359 
WGUS82 KTBW 182021
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
421 PM EDT WED JUL 18 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE ANCLOTE RIVER
AT ELFERS. 

HEAVY RAIN BROUGHT THE ANCLOTE RIVER AT ELFERS INTO A MINOR FLOOD
STATUS AND THE RIVER IS EXPECTED TO RISE A LITTLE HIGHER THAN
THE PREVIOUS FORECAST.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-190921-
/O.EXT.KTBW.FL.W.0022.000000T0000Z-120719T2248Z/
/ELFF1.1.ER.120718T1354Z.120719T0600Z.120719T1648Z.NO/
421 PM EDT WED JUL 18 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR THE ANCLOTE RIVER AT ELFERS
* UNTIL THURSDAY EVENING. 
* AT 3 PM WEDNESDAY THE STAGE WAS 20.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET AFTER MIDNIGHT. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 22.0 FEET...THERE IS WATER OVER THE ROADWAY ALONG THE ELFERS 
  PARKWAY.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   THU    FRI    SAT    SUN    MON

ANCLOTE RIVER
 ELFERS       20  20.9  WED 03 PM  20.8   17.4   15.9   15.1   14.7

$$
492 
WGUS82 KTBW 190203
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1003 PM EDT WED JUL 18 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE ANCLOTE RIVER AT 
ELFERS AND THE CYPRESS CREEK AT WORTHINGTON GARDENS.

DAILY THUNDERSTORMS WITH HEAVY RAIN BROUGHT THE CYPRESS CREEK AND 
ANCLOTE RIVER INTO A MINOR FLOOD STATUS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-191503-
/O.EXT.KTBW.FL.W.0020.000000T0000Z-120724T0000Z/
/WRGF1.1.ER.120717T1907Z.120719T1800Z.120723T1800Z.NO/
1003 PM EDT WED JUL 18 2012

...THE FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL MONDAY EVENING. 
* AT 9 PM WEDNESDAY THE STAGE WAS 9.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 9.9 FEET BY TOMORROW AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY NEXT WEEK.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON 
STATE ROAD 54.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

CYPRESS CREEK
 WORTHINGTON   8   9.4 WED 09 PM   9.7    9.8    9.1    8.5    8.1

$$

FLC101-191503-
/O.EXT.KTBW.FL.W.0022.000000T0000Z-120719T2320Z/
/ELFF1.1.ER.120718T1354Z.120719T0600Z.120719T1720Z.NO/
1003 PM EDT WED JUL 18 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR THE ANCLOTE RIVER AT ELFERS
* UNTIL THURSDAY EVENING. 
* AT 9 PM WEDNESDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 21.6 FEET AFTER MIDNIGHT. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 22.0 FEET...THERE IS WATER OVER THE ROADWAY ALONG THE ELFERS 
  PARKWAY.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

ANCLOTE RIVER
 ELFERS       20  21.5 WED 09 PM  20.8   17.5   16.0   15.2   14.7

$$
241 
WGUS42 KTBW 191055
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
655 AM EDT THU JUL 19 2012

A RIVER FLOOD WARNING HAS BEEN ISSUED FOR...THE ANCLOTE RIVER AT
ELFERS...

...HEAVY RAINS RAISED THE RIVER STAGE TO ABOVE FLOOD STAGE
YESTERDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-192355-
/O.EXT.KTBW.FL.W.0022.000000T0000Z-120720T2217Z/
/ELFF1.2.ER.120718T1354Z.120719T1200Z.120720T1617Z.NO/
655 AM EDT THU JUL 19 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD 
WARNING CONTINUES FOR 
  THE ANCLOTE RIVER AT ELFERS
* UNTIL FRIDAY EVENING
* AT 6 AM THURSDAY THE STAGE WAS...22 FEET 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* IMPACT...AT 23 FEET...EVACUATION RECOMMENDED FOR RESIDENTS OF ANCLOTE RIVER
  ESTATES
* IMPACT...AT 22 FEET...THERE IS WATER OVER THE ROADWAY ALONG THE ELFERS 
  PARKWAY
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 22.1 FEET ON AUG 16 
  2004.

$$

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

ANCLOTE RIVER
 ELFERS       20  22.0  THU 06 AM  20.5   17.3   15.8   15.1    MSG
955 
WGUS82 KTBW 191434
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1034 AM EDT THU JUL 19 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE CYPRESS CREEK AT
WORTHINGTON GARDENS...AND ANCLOTE RIVER AT ELFERS...

...HEAVY RAIN FROM EARLIER THIS WEEK HAS RAISED RIVER LEVELS TO
ABOVE ...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-200334-
/O.EXT.KTBW.FL.W.0020.000000T0000Z-000000T0000Z/
/WRGF1.1.ER.120717T1907Z.120719T1800Z.000000T0000Z.NO/
1034 AM EDT THU JUL 19 2012

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL FURTHER NOTICE 
* AT 10 AM THURSDAY THE STAGE WAS 9.7 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 9.9 FEET BY THIS AFTERNOON THEN BEGIN 
  FALLING.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD 
  54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET ON OCT 2 
  2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

CYPRESS CREEK
 WORTHINGTON   8   9.7  THU 10 AM   9.8    9.4    8.9    8.6    8.3

$$

FLC101-200334-
/O.CON.KTBW.FL.W.0022.000000T0000Z-120720T2217Z/
/ELFF1.1.ER.120718T1354Z.120719T1200Z.120720T1617Z.NO/
1034 AM EDT THU JUL 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE ANCLOTE RIVER AT ELFERS
* UNTIL FRIDAY EVENING 
* AT 10 AM THURSDAY THE STAGE WAS 22 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY 
  AFTERNOON.
* IMPACT...AT 22 FEET...THERE IS WATER OVER THE ROADWAY ALONG THE ELFERS 
  PARKWAY
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 22.1 FEET ON AUG 16 
  2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

ANCLOTE RIVER
 ELFERS       20  22.0  THU 10 AM  20.5   17.1   15.5   14.8   14.4

$$
742 
WGUS82 KTBW 200130
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
930 PM EDT THU JUL 19 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE CYPRESS CREEK AT
WORTHINGTON GARDENS AND THE ANCLOTE RIVER AT ELFERS. 

THUNDERSTORMS WITH HEAVY RAIN EARLIER THIS WEEK BROUGHT MINOR FLOODING
TO THE CYPRESS CREEK AND THE ANCOLTE RIVER.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-201430-
/O.CON.KTBW.FL.W.0020.000000T0000Z-000000T0000Z/
/WRGF1.1.ER.120717T1907Z.120720T1200Z.000000T0000Z.NO/
930 PM EDT THU JUL 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL FURTHER NOTICE. 
* AT 9 PM THURSDAY THE STAGE WAS 9.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER IS AT OR NEAR ITS CREST AND THEN WILL BEGIN
  FALLING FRIDAY AFTERNOON.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON 
STATE ROAD 54.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

CYPRESS CREEK
 WORTHINGTON   8   9.8 THU 09 PM   9.9    9.6    9.1    8.8    8.4

$$

FLC101-201430-
/O.EXT.KTBW.FL.W.0022.000000T0000Z-120720T2034Z/
/ELFF1.1.ER.120718T1354Z.120719T1200Z.120720T1434Z.NO/
930 PM EDT THU JUL 19 2012

...THE FLOOD WARNING CONTINUES FOR
  THE ANCLOTE RIVER AT ELFERS
* UNTIL FRIDAY AFTERNOON. 
* AT 9 PM THURSDAY THE STAGE WAS 21.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...THERE IS WATER OVER THE ROADWAY ALONG THE ELFERS 
  PARKWAY.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

ANCLOTE RIVER
 ELFERS       20  21.6 THU 09 PM  20.3   17.7   16.1   15.4   14.9

$$
452 
WGUS82 KTBW 210135
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
935 PM EDT FRI JUL 20 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT 
WORTHINGTON GARDENS.

THE RIVER FLOOD WARNING IS CANCELLED FOR THE ANCLOTE 
RIVER AT ELFERS. 

HEAVY RAIN FROM A FEW DAYS AGO BROUGHT THE WATER LEVELS UP INTO
A MINOR FLOOD STAGE ON THE CYPRESS CREEK AND ANCLOTE RIVER.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-211435-
/O.EXT.KTBW.FL.W.0020.000000T0000Z-120726T0000Z/
/WRGF1.1.ER.120717T1907Z.120720T1400Z.120725T1800Z.NO/
935 PM EDT FRI JUL 20 2012

THE FLOOD WARNING CONTINUES FOR THE CYPRESS CREEK AT WORTHINGTON 
GARDENS FOR SEVERAL MORE DAYS. 
* AT 9 PM FRIDAY THE STAGE WAS 9.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EARLY 
  AFTERNOON.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE 
ROAD 54.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

CYPRESS CREEK
 WORTHINGTON   8   9.7 FRI 09 PM   9.5    9.1    8.9    8.5    8.1

$$

FLC101-210205-
/O.CAN.KTBW.FL.W.0022.000000T0000Z-120721T0234Z/
/ELFF1.1.ER.120718T1354Z.120719T1200Z.120721T0030Z.NO/
935 PM EDT FRI JUL 20 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE ANCLOTE RIVER AT ELFERS.
* THE WATER LEVEL DROPPED THIS EVENING BELOW FLOOD STAGE. 
* AT 9 PM FRIDAY THE STAGE WAS 19.9 FEET. 
* FLOOD STAGE IS 20.0 FEET.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

ANCLOTE RIVER
 ELFERS       20  19.9 FRI 09 PM  18.4   16.4   15.2   14.8   14.4

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jul 18, 10:33 AM EDT, 24 minutes earlier.

Area forecast discussion, Jul 18, 10:33 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1033 AM EDT WED JUL 18 2012

.DISCUSSION...
NUMEROUS SHOWERS AND THUNDERSTORMS THIS MORNING FROM THE TAMPA BAY
AREA NORTHWARD. THE SOUTHERN HALF OF THE AREA WILL BE SEEING
THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON AS HEATING AND THE
SEA BREEZE HELP TO FIRE THEM. TEMPS WILL BE REACHING INTO THE UPPER
80S TO LOWER 90S THIS AFTERNOON. CURRENT FORECAST IS ON TRACK
WITH ALL THIS AND HAVE NO UPDATES PLANNED.

&&

.AVIATION...
SCATTERED SHOWERS/STORMS WILL REDUCE CIGS/VSBYS TO MVFR AND
POSSIBLY IFR LEVELS OCCASIONALLY THROUGH MID MORNING AT THE
NORTHERN TAF SITES...BUT SHOULD SEE COVERAGE DECREASE BY LATE
MORNING INTO EARLY AFTERNOON AS DAYTIME HEATING DISRUPTS STREAM OF
ACTIVITY MOVING IN FROM THE GULF. EXPECT ADDITIONAL SHOWER/STORM
DEVELOPMENT ALL TERMINALS BY MID AFTERNOON...AND WILL HANDLE WITH
VCTS FOR NOW. SHOWERS/STORMS ARE EXPECTED TO END BY EARLY THIS
EVENING...THEN VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER
OF THE OVERNIGHT HOURS.

&&

.MARINE...
WINDS AND SEAS WILL REMAIN LIGHT FOR THE NEXT SEVERAL DAYS WITH
HIGH PRESSURE RIDGING ACROSS THE WATERS FROM THE SE. SCATTERED TO
NUMEROUS THUNDERSTORMS IN PLACE THIS MORNING WILL GRADUALLY
DIMINISH THROUGH THE EVENING WITH WINDS AND SEAS LOCALLY HIGHER IN
STORMS. NO MAJOR CHANGES FOR THE UPDATE.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.

&&

SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...21/JELSEMA
Hazardous weather outlook, Jul 18, 5:18 AM EDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
518 AM EDT WED JUL 18 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-182130-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
518 AM EDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS COASTAL AREAS THIS
MORNING THEN PUSH INLAND WITH THE SEA BREEZE THIS AFTERNOON. THE
MAIN IMPACT FROM THESE STORMS TODAY WILL BE FREQUENT CLOUD TO
GROUND LIGHTNING AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...THUNDERSTORM IMPACT...
SCATTERED AFTERNOON THUNDERSTORMS WILL OCCUR ALONG SEA BREEZE
BOUNDARIES EACH DAY. DRIER AIR MAY LIMIT OUR OVERALL THUNDERSTORM
CHANCES ON FRIDAY AND SATURDAY...BUT ALL THUNDERSTORMS ARE CAPABLE
OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING.

...EXCESSIVE HEAT IMPACT...
HEAT INDICES ARE FORECAST TO CLIMB TO BETWEEN 100 AND 105 DEGREES
EACH AFTERNOON THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JILLSON

In the hours before

Local storm report, Jul 18, 9:33 AM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
933 AM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLOOD            HOLIDAY                 28.19N 82.74W
07/18/2012                   PASCO              FL   BROADCAST MEDIA

            STREET FLOODING WAS REPORTED IN HOLIDAY AROUND THE
            INTERSECTION OF US HIGHWAY 19 AND ALTERNATE 19.

0900 AM     FLOOD            JASMINE ESTATES         28.29N 82.69W
07/18/2012                   PASCO              FL   BROADCAST MEDIA

            STREET FLOODING WAS REPORTED IN JASMINE ESTATES NEAR THE
            INTERSECTION OF US HIGHWAY 19 AND EMBASSY BOULEVARD.

&&

COLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:30 AM EDTAreal Flood AdvisoryTBWHillsborough, Pasco, Pinellas90 min
Jul 18, 11:57 AM EDTSpecial Weather StatementTBWPolk48 min
Jul 18, 1:13 PM EDTSpecial Marine WarningTBW92 min
Jul 18, 3:28 PM EDTSpecial Weather StatementTBWHighlands47 min
Jul 18, 3:29 PM EDTSpecial Weather StatementTBWPasco46 min

Nearby

River Flood Warnings in Florida, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.